Polynomial Collocation Methods Based On Successive Integration Technique For Solving System Of Neutral Delay Differential Equations
DOI:
https://doi.org/10.23755/rm.v48i0.1417Keywords:
Polynomials, Collocation method, Successive Integration Technique, Neutral Delay Differential Equations.Abstract
This paper presents a new approach to using polynomials such as Hermite, Bernoulli,
Chebyshev, Fibonacci and Bessel to solve a system of linear and nonlinear neutral delay
differential equations. The proposed method is based on the truncated polynomial
expansion of the function together with collocation points and successive integration
techniques. This method reduces the given equation to system of non-linear equations
with unknown polynomial coefficients which can be easily calculated. The convergence
of the proposed method is discussed with several mild conditions. Numerical examples
are considered to demonstrate the efficiency of the method. The numerical results reveal
that the proposed new approach gives better results than other conventional methods. It
demonstrates the reliability and efficiency of this method for solving a system of linear
and nonlinear neutral delay differential equations.
References
R. Irving Epstein and Yin Luo, Differential delay equations in chemical kinetics. Nonlinear models: The cross-shaped phase diagram and the Oregonator. J.Chem. Phys., 95(1) (1991) 244 – 254.
Andrew Keane, Bernd Krauskopf and M. Claire Postlewaite, Climate models with delay differential equations. An Interdisciplinary Journal of Nonlinear Science, 27(11) (2017) 114309.
Kapula Rajendra Prasad, Mahammad Khuddush and Kuparala Venkata Vidyasagar, Almost periodic positive solutions for a time-delayed SIR epidemic model with saturated treatment on time scales. Journal of Mathematical Modeling, 9(1) (2021) 45-60.
Marwa Khemis, Ahleme Bouakkaz and Rabah Khemis, Existence, uniqueness and stability results of an iterative survival model of red blook cells with a delayed nonlinear harvesting term. Journal of Mathematical Modeling, 10(3) (2022) 515-528.
M. Sarah Andrew, T. H. Christopher Baker and A. Gennady Bocharov, Rival approaches to mathematical modelling in immunology. Journal of Computational and Applied Mathematics, 205 (2007) 669 – 686.
Christopher T. H. Baker, Gennady A. Bocharov and Fathalla A. Rihan, Neutral Delay Differential Equations in the Modelling of Cell Growth. Applied Mathematics Group Research Report, University of Chester, UK, (2008) 1 – 29.
Z. Jackiewixa and E. Lo, The numerical solution of neutral functional differential equations by Adams predictor-corrector methods. Applied Numerical Mathematics, 8 (1991) 477 – 491.
Jafar Biazar and Behzad Ghanbari, The homotopy perturbation method for solving neutral functional-differential equations with proportional delays. Journal of King Saud University-Science, 24 (2012) 33 – 37.
Xueqin Lv and Yue Gao, The RKHSM for solving neutral functional-differential equations with proportional delays. Mathematical Methods in the Applied Sciences, 36(6) (2012) 642 – 6.
M.M. Khader, Numerical and theoretical treatment for solving linear and nonlinear delay differential equations using variational iteration method. Arab Journal of Mathematical Sciences,19(2) 2013 243-256.
J. Ebimene Mamadu and N. Ignatius Njoseh, Solving Delay Differential Equations by Elzaki Transform Method. Boson Journal of Modern Physics, 3(1) (2017) 214 – 219.
Akmal Raza and Arshad Khand, Haar wavelet series solution for solving neutral delay differential equations, Journal of King Saud University - Science, (2018)1-7.
C. Dhinesh Kumar and A. Emimal Kanaga Pushpam, Higher Order Derivative Runge Kutta Method for Solving Delay Differential Equations. Advances in Mathematics:Scientific Journal, 8(3) (2019) 26 – 34.
J. Vinci Shaalini and A. Emimal Kanaga Pushpam, Analysis of Composite Runge Kutta Methods and New One-Step Technique for Stiff Delay Differential Equations, IAENG International Journal of Applied Mathematics, 49(3) (2019) 1 – 10.
Aminu Barde and Normah Maan, Analytical Algorithm for Systems of Neutral Delay Differential Equations, Applied Mathematics, 10(9) (2019) 753-768.
Nur Inshirah Naziah Ismail, Zanariah Abdul Majid and Norzak Senu, Hybrid Multistep Block Method for Solving Neutral Delay Differential Equations. Sains Malaysiana, 49 (2020) 929 – 940.
J. Vinci Shaalini and A. Emimal Kanaga Pushpam, Generalized Rational Multi-step Method for Delay Differential Equations, IAENG International Journal of Applied Mathematics, 50(1) (2020) 1 – 10.
Mustafa Gulsu, Hatice Yalman, Yalcin Oxturk and Mehmet Sezer. A New Hermite Collocation Method for Solving Differential Difference Equations. Application and Applied Mathematics, 6(11) (2011) 116-129.
Mustafa Gulsu, Yalcin Ozturk and Mehmet Sezer, A new Chebyshev polynomial approximation for solving delay differential equations. Journal of Difference Equations and Applications, 18(6) (2012) 1043-1065.
Suvip Yiizbas, Niyazi Sahin and Mehmet Sezer, A Bessel polynomial approach for solving linear neutral delay differential equations with variable coefficients. Journal of Advanced Research in Differential Equations, 3(1) (2011) 81-101.
Ali H Bhrawy, Laila M Assas, Emran Tohidi and Mohammed A Alghamdi, A Legendre-Gauss collocation method for neutral functional-differential equations with proportional delays, Advances in Difference Equations, 63 (2013) 1 – 16.
E. Tohidi, A.H. Bhrawy and K. Erfani, A collocation method based on Bernoulli operational matrix for numerical solution of generalized pantograph equation. Applied Mathematical Modelling, 37 (2013) 4238-4294.
Ayse Betul Koc, Musa Cakmak and Aydin Kurnaz, A Matrix Method Based on the Fibonacci Polynomials to the Generalized Pantograph Equations with Functional Arguments, Advances in Mathematical Physics, 2014 (2014) 1 – 5.
Birol Ibis and Mustafa Bayram, Numerical solution of the neutral functional-differential equations with proportional delays via collocation method based on Hermite polynomials. Communication in Mathematical Modeling and Applications, 3 (2016) 22 – 30.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.